my doctor made my upper lip two time bigger than my lower lip and i honestly look like a freak! what can i do to make lips smaller??
Juvederm Gone Wrong - Upper Lip is Too Big
Doctor Answers (4)
Lips and fillers
Yes, sometimes when filler sare overdone they can make things look unusual. You can certainly ahve the product dissolved if you are unhappy.
I recently had a patient with enormous lips (filler injected at a medispa) who had been miserable for months. The "injector" at the spa told her she had to wait for it to go away, up to a year. Imagine her delight when we were able to normalize her lip with simple hyaluronidase injections. I have since treated her lips with Juvederm and she is happy. You will be too, find a qualified physician to evaluate you.
Overcorrection for the upper lip with Juvederm
You might also like...
Disporportioned Lips Following Juvederm Injections
The ratio of the upper to lower lip should be about 1 to 1.68 (Phi ratio of beauty). Hyaluronidase can be injected in the area of excess Juvederm to dissolve the material and bring your proportions back toward normal. If you still trust your injecting physician return for the injections, if not, choose another experienced physician injector most carefully.
Good luck and be well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.